gastroenterologist-icon
Duphalac syrup
When should i take duphalac syrup , at morning evening or noon time Because since the day i am taking duphalac syrup i am having tightness in abdomen
575 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Avoid lactulose, it causes bloating
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.